Published Journal articles

( in reverse chronological order )

  1. Limiting absorption principle and well-posedness for the time-harmonic Maxwell equations with anisotropic sign-changing coefficients. Comm. Math. Phys. 379, 145–176 (2020) - with Hoài-Minh Nguyên.

  2. Nonlinear Stein theorem for differential forms. Calc. Var. Partial Differential Equations. 58 (4): Paper No. 154, 2019.

  3. Calculus of variations: a differential form approach . Adv. Calc. Var. 12(1):57–84, 2019.

  4. On the best constant in Gaffney inequality. J. Funct. Anal., 274(2):461–503, 2018. - with Gyula Csato and Bernard Dacorogna.

  5. Regularity for elliptic systems of differential forms and applications. Calc. Var. Partial Differential Equations, 56(6):56:172, 2017.

  6. Notions of affinity in calculus of variations with differential forms. Adv. Calc. Var., 9(3):293–304, 2016. - with Saugata Bandyopadhyay.

  7. Exterior convexity and classical calculus of variations. ESAIM Control Optim. Calc. Var., 22(2):338–354, 2016. - with Saugata Bandyopadhyay.

  8. Calculus of variations with differential forms. J. Eur. Math. Soc. (JEMS), 17(4):1009–1039, 2015. - with Saugata Bandyopadhyay and Bernard Dacorogna.

Accepted Journal articles (unpublished)

  • Topology of weak $G$-bundles via Coulomb gauges in critical dimensions. - To appear in Comm. Anal. Geom.


  • BMO estimates for Hodge-Maxwell systems with discontinuous anisotropic coefficients. - with Dharmendra Kumar.

  • Topology and approximation of weak $G$-bundles in the supercritical dimensions.

  • Morrey-Lorentz estimates for Hodge-type systems.- with Banhirup Sengupta.

PhD Thesis

My PhD thesis can be downloaded for free. Click here > Calculus of Variations for Differential Forms.

Finding my work on the web: